Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
iheartcats

Out Of Whack, Hr Going Up To 150 Easily, Exhausted. Upset!

Recommended Posts

The only 'big' changes to my routine (and they aren't really big) is a twice-daily hydrocortisone cream on my face since Thursday for a rash from a reaction to a face product (and I'm highly doubting this could be causing my worsening symptoms).

I had to take a Benadryl Friday afternoon for additional hives...I take Allegra daily with no issue, and Benadryl only for an emergency/severe hive outbreak.

I've been way more fatigued since Friday evening, my HR that usually hits 100-125 on standing/moving around is flying up to 140-160 EASILY with minor activities. It takes longer to go down (usually stays in 90s unless I lie down this weekend) and that's not 'normal' for me.

So I can't figure out what all of a sudden is making me dizzy, fatigued and having a very fast HR. I wear my Heart Monitor daily so I'm used to what's typical. And 150 putting up some towels isn't normal. That's usually after going up flights of stairs!

Any advice? I get bad reactions for a day or two after Ambien, but 1 Benadryl is only a 'half-dose' (you can take 1-2 over the age of 12) and I wouldn't think that would cause such an extreme reaction for two days!

I have to go to work tomorrow - it's an important meeting, etc. day. I'm seeing my EP Tuesday but don't know if he'll be able to figure this out.

I'm getting really down about all this. Things were tolerable again now I'm exhausted from putting up groceries. :rolleyes:

Share this post


Link to post
Share on other sites
Hi,

You might be reacting to a medication you took.

So if it is the Benadryl, it could last 2+ days? I was hoping if it was that, it'd be ok after a day or so. But I guess it's not that easy.

Share this post


Link to post
Share on other sites

So hard to say what causes the sudden random flares, isn't it? I suppose it could be the benadryl . . . have you taken it in the past without problems? I flared up really badly last night . . HR over 100 sitting and pulse pressure dipping at random to severe lows, and my brain fogged up big time. I'm definitely sympathizing with you!!

I hope you're feeling better soon!!!

Share this post


Link to post
Share on other sites
So hard to say what causes the sudden random flares, isn't it? I suppose it could be the benadryl . . . have you taken it in the past without problems? I flared up really badly last night . . HR over 100 sitting and pulse pressure dipping at random to severe lows, and my brain fogged up big time. I'm definitely sympathizing with you!!

I hope you're feeling better soon!!!

That's so true! It's hard to figure these out. Yes, I have taken benadryl before with only a mild symptom increase, and I was told that was probably from the actual allergic reaction...so it's hard to figure out.

Usually I can 'ignore' a moderate flare-up, this is just worse than usual.

Isn't it unfair we have to learn to just live with this, mostly? I hope we all wake up healed one day!

Share this post


Link to post
Share on other sites

Hi,

You might be coming up with a virus of some sort.

I can't wait for the miracle pill also!

Share this post


Link to post
Share on other sites

I was wondering if I was fighting a virus...even a mild one (I forgot about this from last winter...I guess I just blocked the awfulness from my mind).

Even if the virus doesn't fully manifest, I think you can get worse symptoms while your body is fighting it off. I have had a headache/been a bit more stuffy than usual. Am a tad better today, not great, but at least not worse.

Thanks for your help and I'll have to remember the virus thing before getting all scared I'm going down the toilet for good!

Share this post


Link to post
Share on other sites

I know when I feel like I'm fighting off a cold or virus my heartrate climbs and stays high for a few days, even if the virus or cold does not really come out. I usually start with zinc to stop the cold n virus but I guess just it being in your body, just a little is enough.

Hope you are feeling better.

Share this post


Link to post
Share on other sites

Maybe your body was reacting to the rash and hives. I know for me, ANY bodily stressor - a bad sunburn, a cold, etc - makes my symptoms worsen. If your body was having an allergic reaction to something, your ans could have been reacting to that. After all, your skin is your biggest organ.

Hope you're feeling better today!

Share this post


Link to post
Share on other sites

Thanks so much everyone! I am a bit better, not 100% to my 'normal' POTS symptoms, but better at least.

I think I always worry I'm getting 'worse' and will not get better...I know I should stop this, but it's hard. It's so unpredictable.

But now I'll remember it's likely an allergic reaction and/or virus or something similar and stay calm for a few days to see if it improves.

Virus/Colds are just no good with POTS.

Share this post


Link to post
Share on other sites

I completely understand what you are feeling. I've been having some "flares" lately that seem to be related to viruses (or something else?) and it's always so scary for me because I get worried that I am getting worse. When, in actuality, I usually go back to "normal" but it just takes time. Regardless, hang in there...I know it's no fun!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...